# SDR SWIA200717815

- Difficulty date: February 16, 2007
- Submitted: February 20, 2007
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 3,922 hours, 2,630 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S WINDSHIELD CRACKED DURING LANDING ROLLOUT.  REPLACED CAPTAINS WINDSHIELD IAW CRJ700 MM 56-11-01 AND PER RII 56-220-1000, P/N OFF NP-139321-003  S/N 05089H4605.  OPERATIONAL CHECKS GOOD.
